# SDR AALA20041176

- Difficulty date: December 1, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY LIGHTS FORWARD OF AFT CABIN VAULT DOOR INOPERATIVE.  REPLACED BATTERY PACK IN RIGHT HAND AFT LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
